MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jns.2013.05.031

Медицинская библиотека · Journal of the neurological sciences · 2013

Necrotizing skin lesion and radial nerve palsy in a patient treated with glatiramer acetate.

Carotenuto Antonio, Iodice Rosa, Barbato Francesco, Orefice Nicola Salvatore, Orefice Giuseppe

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Glatiramer acetate (GA) is an approved and well tolerated drug for the treatment of relapsing-remitting multiple sclerosis. We report a case of a 52 year-old man with psoriasis and relapsing-remitting multiple sclerosis who developed, after 21 months of GA treatment, an injection-site cutaneous necrosis that involved both subcutaneous and muscular tissue with massive edema, followed, 3 days later, by radial nerve palsy. After few days another similar lesion appeared in another injection-site. We hypothesize that cutaneous necrosis could be due to a local dis-immune reaction and, probably, psoriasis could have played an important role in its pathogenesis.

Для цитирования: Carotenuto Antonio, Iodice Rosa, Barbato Francesco, Orefice Nicola Salvatore, Orefice Giuseppe. Necrotizing skin lesion and radial nerve palsy in a patient treated with glatiramer acetate.. Journal of the neurological sciences. 2013. DOI: 10.1016/j.jns.2013.05.031.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.